MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CNO11, GELPOINT PATH, 5.5CM; ANOSCOPE AND ACCESSORIES

APPLIED MEDICAL RESOURCES CNO11, GELPOINT PATH, 5.5CM; ANOSCOPE AND ACCESSORIES
Model Number CNO11
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: the product did not pass the incoming inspection of po#19-02app because of torn packaging.Details are shown on the attached file.Type of intervention: na.Patient status: no patient involved.
 
Event or Problem Description
Name of procedure being performed: na (incoming inspection).Detailed description of event: the product did not pass the incoming inspection of po#: (b)(4) because of torn packaging.Type of intervention: na.Patient status: no patient involved.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Upon visual inspection, engineering observed minor creases and scuffs on the c-film side of the pouch.Engineering also confirmed that there was a hole in the tyvek of the pouch.Based on the condition of the returned unit, the reported event was caused by the interaction between the tray edge and the pouch.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.

Brand Name
CNO11, GELPOINT PATH, 5.5CM
Common Device Name
ANOSCOPE AND ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key8834213
Report Number2027111-2019-00532
Device Sequence Number2513890
Product Code FER
UDI-Device Identifier00607915134440
UDI-Public(01)00607915134440(17)211029(30)01(10)1338892
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171701
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2021
Device Model NumberCNO11
Device Catalogue Number101424301
Device Lot Number1338892
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1